Home News Teen dies after taking contraceptive pill to ease period pain

Teen dies after taking contraceptive pill to ease period pain

by Afonso
0 comment
Rate this post

A 16-year-old girl in the UK has died weeks after taking birth control pills to ease period pain. This information was reported in the report of the British press The Telegraph.

It is said that the girl named Laila Khan was suffering from severe period pain a few days before her death. Then, as per the advice of friends, she started taking birth control pills from November 25. But from December 5, Laila started having headache and later vomiting.

According to the victim’s family, Layla’s family members took her to the medical center for a check-up after vomiting every 30 minutes. The doctor said that she has a stomach problem, accordingly Laila was given tablets. But the doctor said that his physical condition was not so bad.

But that day Laila’s condition worsened. After going to the bathroom, Laila fell down. He was then rushed to the hospital. After a CT scan, it was found that Laila had a blood clot on her head.

It is not yet known why Laila died due to blood clot in the head. However, her family members said that even on the day Laila died, doctors did not realize how bad her physical condition was.

Layla’s family said their daughter’s organs were donated. They were told that five days before Christmas, Layla’s organs were transplanted into the bodies of five people



source

You may also like

Leave a Comment